I have never read of an inadvertent injection of a local anesthetic resulting in so many complications. There have been reports of an accidental intravascular injection resulting in sudden serious rhythm disturbances in the heart that can even cause a sudden stoppage of the heartbeat. In case, the clots are formed in the blood vessel (artery), they usually get trapped in the capillaries and don’t keep on traveling. I think, other causes of the clots should be diligently searched for before attributing everything to the accidental injection of the local anesthetic into the femoral artery, if at all it has happened.
I hope that helps. Please do keep me posted. Kind regards.
Thank you for your response! I am not in the medical profession, but most of what I wrote is what I found in different publications as I search some medical journals and other studies that had been published. It doesn't seem to be a perfect match, however, I can't help but to think there is somewhat of a connection there. Maybe the nerve block injection was injected somewhere else besides where it was supposed to be, in part. After all, the injection did work, but the intern that gave the injection came back in with the doctor very concerned she had done something wrong. The doctor just pointed where the shot was given and said "see, he is thick, he's thick" and she just stood back shaking her head. So I am confident there is a connection to this somehow, I just do not have the knowledge to figure it out, and apparently the doctors I have seen to this point don't either, or they don't want to. I wont even get started with the trouble I have had with the local doctors. That is why I am at the UM now. My thinking is "in part" because I didn't have a reaction as you described, but most of the other symptoms that I have found do line up. My biggest issue with a diagnosis here is that when I did go the hospital for the DVT, I am told that there is a good chance that I may have been given the tainted heparin that was out last year as well. So that kind of throws a curve into the whole picture in trying to unscramble the mess. Hopefully the University of Michigan will have success in getting this figured out. In fact, that is part of the reason I am researching right now, I have to leave shortly to have an MRI on my veins there shortly, and then Tuesday I have two more ultrasounds being done on my arteries. I am not sure what the ultrasounds are called, but I haven't had these tests yet. I have very high hopes in learning something this week, but very low expectations. Thanks again for taking the time to respond to my plea for help!